Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The number of indecomposable sequences over an Artin algebra of finite type


Author: Stephen P. Corwin
Journal: Proc. Amer. Math. Soc. 105 (1989), 301-304
MSC: Primary 16A64; Secondary 16A35, 16A46
MathSciNet review: 948148
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Lambda $ be an artin algebra of finite representation type. For a finitely generated $ \Lambda $-module $ C$, there are only finitely many f.g. modules $ A$ such that $ 0 \to A \to B \to C \to 0$ is indecomposable as a short exact sequence.


References [Enhancements On Off] (What's this?)

  • [A] Maurice Auslander, Functors and morphisms determined by objects, Representation theory of algebras (Proc. Conf., Temple Univ., Philadelphia, Pa., 1976) Dekker, New York, 1978, pp. 1–244. Lecture Notes in Pure Appl. Math., Vol. 37. MR 0480688
  • [C] S. P. Corwin, Representation theory of the diagram $ {A_n}$ over the ring $ k[[x]]$, Dissertation, Virginia Tech, Blacksburg, Virginia.
  • [DR] Vlastimil Dlab and Claus Michael Ringel, Indecomposable representations of graphs and algebras, Mem. Amer. Math. Soc. 6 (1976), no. 173, v+57. MR 0447344

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A64, 16A35, 16A46

Retrieve articles in all journals with MSC: 16A64, 16A35, 16A46


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0948148-2
Article copyright: © Copyright 1989 American Mathematical Society